初始值具有大震荡的椭圆BGK模型整体解的存在性 (Global existence for the ellipsoidal BGK model with initial large oscillations)
Publication in refereed journal


Times Cited
Altmetrics Information
.

Other information
Abstract椭圆BGK 模型的提出是为了正确匹配经典BGK 模型的Navier-Stokes 方程逼近中的Prandtl数. 本文证明了在初始值有较大震荡情形下该模型Cauchy 问题温和解的整体存在性, 证明方法来源于最近关于Boltzmann 方程类似问题的研究.
The ellipsoidal BGK model was introduced to fit the correct Prandtl number in the Navier-Stokes approximation of the classical BGK model. In this paper, we establish the global existence of mild solutions to the Cauchy problem on the model for a class of initial data allowed to have large oscillations. The proof is motivated by a recent study of the same topic on the Boltzmann equation.
Acceptance Date24/11/2016
All Author(s) ListRenjun Duan, Yong Wang, Tong Yang
Journal name中国科学: 数学 = SCIENTIA SINICA Mathematica
Year2017
Volume Number47
Issue Number10
Pages1143 - 1154
ISSN1674-7216
LanguagesChinese-Simplified

Last updated on 2020-09-07 at 02:31